Vision problem akward situation

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Peugeot
Regular Member


Date Joined Dec 2016
Total Posts : 30
   Posted 12/22/2016 1:36 PM (GMT -6)   
Halo

I have been using dilantin for 20 years have been seizure free for 17 years I also use rivotril for about 2 years. My biggest problem is it feels to me as if I see everything around me and cant focus on one point. I can look at one point but it still feels as if I see everything else.When Im in a room and someone next to me or inftont of me twitch a arm scratch their nose I imediatly look in that direction and it feels to me as if the people then think I am watching them. Is there anybody else with these problems?

RanMan
Veteran Member


Date Joined Feb 2003
Total Posts : 668
   Posted 12/23/2016 9:37 AM (GMT -6)   
Hi Peugeot,
It sounds like you are having Paranoia and anxiety as a result of long term use of Dilantin, Paranoia is a known side effect of Dilantin.
You may also notice jerry movements and/or problems with balance and coordination, De Ja vu, out of body experience.

Randy
Diagnosed with Epilepsy & Ulcerative Colitis.
Current Medications: Diantin 275mg, Pheonobarb 150mg, Asocol 3,000 mg.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 18, 2017 7:19 AM (GMT -6)
There are a total of 2,883,642 posts in 316,443 threads.
View Active Threads


Who's Online
This forum has 157538 registered members. Please welcome our newest member, salfelci.
364 Guest(s), 12 Registered Member(s) are currently online.  Details
NicHostetler, Erichardson234, older guy, countingstarsx, Froggy88, Inspiredby3, luckylibra, island time, Almost a 10, gabybee, sgagsa345454546, J24O90


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer